MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 40MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 40MM; HIP COMPONENT
Model Number 38AM4000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient had a wright medical hip implanted on (b)(6) 2011.She stated that she had gone back to the doctor over the years and was told she had no issues and recently found out she had metallosis.Additional information received on 2023-07-11.The patient is alleging pain, can't walk, elevated blood cobalt that is affecting her other organs.As of this date she has not been revised.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 40MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key17461224
Report Number3010536692-2023-00148
Device Sequence Number2709763
Product Code KWA
UDI-Device IdentifierM68438AM40001
UDI-PublicM68438AM40001
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM4000
Device Catalogue Number38AM4000
Device Lot Number0801188080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer07/11/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale